# SDR ASAA2016080917655

- Difficulty date: August 9, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 33,517 hours, 10,137 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Disconnected
- Location: A System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT ALTITUDE LEVEL FLIGHT, FL 350, STEADY STATE FLIGHT CONDITIONS, AUTOPILOT A DISCONNECTED FOR NO REASON.  ACFT GROUNDED.  PERFORMED DFCS BITE CURRENT STATUS AND FLIGHT HISTORY FAULT REVIEW, REF FIM 22-11, TASK 801.  NO CURRENT FAULTS FOUND.  FOUND AUTOPILOT DISCONNECT FAULT FOR CHANNEL-A, ALT HOLD, LNAV ENGINE MCP DATA INV MESSAGE 22-11607. 1 OCCURRENCE.  PERFORMED LRU TEST FOR GROUP 20.00.  NO FAULTS FOUND. PERFORMED EXTENDED MAINTENANCE TESTS  GROUP 70.00, IAW FIM 22-11, TASK 817.  NO FAULTS FOUND. PERFORMED LAND VERIFY LIBRARY BITE TEST, IAW AMM 22-11-00/201, AND HGS SYS TEST, IAW SMM 34-36-00. NO FAULTS FOUND, IAW AMM 22-00-01.
